# SDR LF1RN485PC051221

- Difficulty date: May 12, 2021
- Submitted: May 17, 2021
- Operation: General aviation
- Aircraft: N485PC
- Make and model: Pilats PC1245
- Aircraft serial: 485
- Aircraft time: 2,681 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Part number: 9733024202
- Condition: Deformed
- Location: Cargo Door
- Part time: 2,681 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, THE PILOT NOTICED THE CARGO DOOR CAUTION LIGHT ILLUMINATED. VISUAL INSPECTION OF DOOR INDICATED ALL SHOOT BOLTS WERE ENGAGED AND SHOWING GREEN THRU WINDOWS. ACCESSED THE DOOR HANDLE MICROSWITCH AND FOUND THE ROLLER DEFORMED. DESIGN OF DOOR HANDLE/ SWITCH LOCATION ALLOWS THE ROLLER TO END UP ON WRONG SIDE OF HANDLE AND NOT INDICATING A CLOSED DOOR. REPLACED DOOR SWITCH ROLLER WITH A NEW UNIT P/N 973.30.24.202. PILATUS SB 52-008 ADDRESSES THIS ISSUE WITH A REDESIGNED SWITCH INSTALLATION.
